# SDR ASAA0977124

- Difficulty date: November 25, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 147A320011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKATE ANGLE HAS FRETTING DAMAGE.  REMOVED SKATE ANGLE AND REPLACED WITH FABRICATED, ALODINED AND PRIMED.
